Alert archive / Arkansas / Tornado Warnings in 2005
Tornado Warning 157, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Sep 24, 2005, 12:23 PM CDT for Ashley County, Arkansas. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2005, 12:23 PM CDT (17:23 UTC)
- Expired
- Sep 24, 2005, 1:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Ashley County, AR
The radar
The Jackson/Brandon,MS radar (KDGX), 187 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 12:40 PM CDT | TORNADO 1 | 2 N Hamburg, AR | PATH OF TORNADO DAMAGE FROM JUST NORTH OF HAMBURG TO FOUNTAIN HILL. NUMEROUS TREES AND POWERLINES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 580 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 241723 RRA TORJAN ARC003-241800- /O.NEW.KJAN.TO.W.0157.050924T1723Z-050924T1800Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 1223 PM CDT SAT SEP 24 2005 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... EASTERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS THIS INCLUDES THE CITIES OF...WILMOT...HAMBURG * UNTIL 100 PM CDT * AT 1223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WILMOT... MOVING NORTHWEST AT 40 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... HAMBURG BY 1245 PM CDT FOUNTAIN HILL BY 1255 PM CDT SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3301 9168 3302 9143 3339 9172 3332 9195 $$ AEG
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Sep 24, 5:50 AM CDT, 6 hours 33 minutes earlier.
Area forecast discussion, Sep 24, 5:50 AM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
550 AM CDT SAT SEP 24 2005
.DISCUSSION...
UPDATING ZONES FOR NEW TORNADO WATCH THAT IS IN EFFECT UNTIL 5 PM.
PREVIOUS DISCUSSION AT 416 AM...
RITA LANDFALL IN THE SWRN CORNER OF LA SHOULD MAKE THIS HURC SEASON
ONE FOR THE RECORDS IN THAT STATE WITH A SECOND CAT.3 IN LESS THAN A
MONTH. SO FAR THE HEAVIEST RAINS HAVE STAYED JUST SW OF OUR CWFA
WITH 2-3 INCH TOTALS NOW CREEPING INTO CATAHOULA/CONCORDIA PARISHES.
LOOK FOR THESE DROUGHT-BUSTING RAINS TO INCREASE UP THE MS RIVER WITH
ADDITIONAL 2-4 INCH AMOUNTS WORKING NWD ACROSS NERN LA/WRN MS. WILL
KEEP WIND ADVISORY IN PLACE FOR LOCATIONS GENERALLY SW OF BROOKHAVEN
TO VICKSBURG TO BASTROP AND GO WITH LAKE WIND ADVISORIES JUST ABOUT
EVERYWHERE ELSE EXCEPT IN THE EXTREME ERN COUNTIES. STRONGEST 925MB
WIND FIELDS OF 50-60KTS WORK NWD THROUGH NERN LA THROUGH MIDNIGHT AS
THEY TURN MORE FROM THE S. THESE WIND FIELDS EXPAND EWD TO I-55 LATE
TONIGHT. FLASH FLOOD WATCH ALSO KEPT AS IS HOWEVER WILL PROBABLY NEED
TO BE EXTENDED NWD FOR TONIGHT AND SUNDAY TO INCLUDE THE DELTA REGION
AS RITA MOVES NWD ALONG THE SABINE RIVER AND SLOWS.
SWRN HALF OF CWFA WILL BE UNDER THE GUN FOR TORNADOES IN THE OUTER
BANDS OF RITA AS DAYTIME HEATING GETS UNDERWAY. ALREADY SEEING STRONG
INDICATIONS OF ROTATING CELLS IN SERN LA AND THESE WILL BE HEADING
INTO SRN MS THROUGH THE MORNING HOURS. TORNADO WATCH POSTED AND WILL
LIKELY BE EXTENDED BY SPC DURING THE DAYLIGHT HOURS.
BY TONIGHT...RITA CENTER PROGGED TO APPROACH ARKLATEX REGION AND
SHOULD BE NEARLY STALLING CLOSE TO THE KSHV AREA TOWARD MORNING.
EXPECT MORE WIDESPREAD RAINS...STEADY WINDS TONIGHT WITH STILL A
TORNADO RISK FOR MAINLY WRN HALF OF CWFA. RAINFALL TOTALS ALONG AND W
OF THE MS RIVER SHOULD AVERAGE 4-8 INCHES WITH MORE LIKELY THROUGH
THE DAY SUNDAY./40/
LONG TERM...SUNDAY THROUGH FRIDAY...THIS PERIOD WILL DEPEND ON THE
INLAND PATH OF RITA. RITA WILL MOVE WEST AND NORTHWEST OF THE REGION
ON SUNDAY...WHERE LOCALLY HEAVY RAINS AND A RISK OF SEVERE WEATHER WILL
CONTINUE. IT WILL WEAKEN TO A INLAND LOW BY SUNDAY NIGHT INTO
MONDAY...WHEN IT MOVES OVER OUR CWA. THE SEVERE WEATHER RISK SHOULD
FINALLY DECREASE ON MONDAY. THE 00Z GFS HAS PRECIPITABLE WATER
DECREASING FROM THE WEST DURING THE DAY. ACCORDING TO THE GFS THE
SHORTWAVE WILL PHASE WITH A NORTHERN STREAM SHORT WAVE MOVING INTO
THE MISSISSIPPI VALLEY. THIS WILL PUSH THE RAINS OUT OF THE REGION BY
TUESDAY MORNING. THIS IS A LITTLE FASTER THAN THE PREVIOUS GFS MODEL
RUN IN MOVING THE REMANTS OF RITA OUT OF THE REGION. IT BRINGS IN THE
DRIER AIR WITH 50S SURFACE DEWPOINTS BY TUESDAY...WHICH IS TOO
FAST...WHILE THE OTHER MODELS BRING IT IN ON THURSDAY...WHICH IS MORE
REASONABLE. SO THIS MODEL WAS DISCARDED. THE NAM MODEL STILL KEEPS
RAINS MAINLY WEST OF THE AREA MONDAY THROUGH TUESDAY...BEFORE
BRINGING THE MAIN MID LEVEL TROF AND ASSOCIATED COLD FRONT INTO THE
REGION WEDNESDAY...WHILE THE EUROPEAN...NOGAPS AND CANADIAN SLOWS
THINGS DOWN AND KEEPS SOME RAIN AROUND TUESDAY INTO WEDNESDAY. THE
OTHER MEDIUM RANGE MODELS WERE SIMILAR IN BRINGING THE MAIN UPPER
TROUGH TO THE EAST COAST BY THURSDAY OR FRIDAY...WHILE A FLAT RIDGE
DEVELOPS FROM THE WEST. WILL KEEP POPS ABOUT THE SAME AND MAKE SLIGHT
ADJUSTMENTS TO TEMPS./17/
&&
.AVIATION...
NOT A GREAT DAY FOR AVIATION CONCERNS WITH INCREASING WIND SHEAR
ASSOCIATED WITH RITA. MVFR CEILINGS AND VISIBILITIES IN RAIN WILL
SPREAD NWD THROUGH THE CWFA TODAY. STRONGER BANDS OF RAIN WILL
PRODUCE IFR CONDITIONS AT TIMES. EXPECT MOST WINDS TO REMAIN OUT OF
090-130 DEGREES THROUGH MIDDAY AND BECOME MORE 130- 160 DEGREES
DURING THE AFTERNOON AND EVENING. ONLY IMPROVEMENTS TONIGHT WILL BE
IN THE KMEI AND KHBG SITES WHERE MVFR CEILINGS AND VFR VISIBILITIES
RETURN./40/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 83 76 82 72 / 100 80 90 80
MERIDIAN 83 74 84 69 / 90 70 90 60
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 8 AM SUNDAY FOR MSZ053-MSZ059-MSZ060-
MSZ061.
WIND ADVISORY UNTIL 8 PM SATURDAY FOR MSZ047-MSZ053-MSZ059-
MSZ060-MSZ061-MSZ062.
LAKE WIND ADVISORY FROM 7 AM SATURDAY TO 7 PM SATURDAY FOR
MSZ018-MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ034-MSZ035-
MSZ036-MSZ037-MSZ040-MSZ041-MSZ042-MSZ043-MSZ044-MSZ048-
MSZ049-MSZ050-MSZ054-MSZ055-MSZ056-MSZ063-MSZ064-MSZ065-
MSZ066-MSZ072-MSZ073-MSZ074.
LA...FLASH FLOOD WATCH UNTIL 8 AM SUNDAY FOR LAZ007-LAZ008-LAZ009-
LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
WIND ADVISORY UNTIL 8 PM SATURDAY FOR LAZ007-LAZ008-LAZ009-
LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
AR...LAKE WIND ADVISORY FROM 7 AM SATURDAY TO 7 PM SATURDAY FOR
ARZ074-ARZ075.
&&Hazardous weather outlook, Sep 24, 10:39 AM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1039 AM CDT SAT SEP 24 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 251539- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1039 AM CDT SAT SEP 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... SCATTERED SEVERE THUNDERSTORMS PRODUCING TORNADOES AND WIND GUSTS TO 70 MPH WILL BE LIKELY TODAY ACROSS NORTHEAST LOUISIANA AND CENTRAL AND SOUTHERN MISSISSIPPI...MAINLY WEST OF A LINE FROM CANTON...TO RALEIGH...TO THE LAUREL/HATTIESBURG AREA. SEVERE THUNDERSTORM ACTIVITY WILL BE MORE ISOLATED ACROSS SOUTHEAST ARKANSAS...NORTHERN AND EASTERN MISSISSIPPI.I HURRICANE RITA WILL CONTINUE TO MOVE NORTHWARD ALONG THE SABINE RIVER VALLEY TODAY. AS IT DOES...STRONG WIND SHEAR IN LOWER LEVELS OF THE ATMOSPHERE TO THE NORTHEAST OF THE STORM WILL SPREAD INTO EAST CENTRAL LOUISIANA AND SOUTHERN MISSISSIPPI. SEVERAL THUNDERSTORMS CONTAINING STRONG ROTATION HAVE BEEN DEVELOPING ACROSS SOUTHERN MISSISSIPPI THIS MORNING...AND IN ADDITION A STRONG LINE OF THUNDERSTORMS WAS DEVELOPING ACROSS SOUTH CENTRAL LOUISIANA INTO THE NORTHERN GULF OF MEXICO. ALL OF THIS ACTIVITY WILL MOVE NORTH INTO NORTHEAST LOUISIANA AND CENTRAL AND SOUTHERN MISSISSIPPI THIS AFTERNOON. DUE TO THE STRONG WIND SHEAR IN THE ATMOSPHERE...SOME OF THESE STORMS WILL LIKELY PRODUCE TORNADOES AND WIND GUSTS TO 70 MPH. TORNADOES ASSOCIATED WITH HURRICANES OF THE SIZE AND INTENSITY OF RITA CAN BE STRONG...AND CONDITIONS APPEAR FAVORABLE FOR AT LEAST A FEW STRONG TORNADOES TODAY ACROSS PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL AND SOUTHERN MISSISSIPPI. THE THREAT OF SEVERE WEATHER WILL DIMINISH SOMEWHAT AFTER 9 PM...BUT A RISK OF ISOLATED TORNADOES WILL CONTINUE OVER THE REGION...ESPECIALLY WEST OF THE INTERSTATE 55 CORRIDOR. ...FLOODING... ALTHOUGH HEAVY RAINFALL WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK AREA...IT MORE LIKELY TO OCCUR OVER NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI. WITH PLENTY OF TROPICAL MOISTURE FLOWING INTO THE REGION...PERIODS OF HEAVY RAIN CAN BE EXPECTED AS RAIN BANDS FROM HURRICANE RITA REPEATEDLY MOVE INTO THE AREA. RAINFALL TOTALS THROUGH SUNDAY MAY REACH 4 TO 8 INCHES WITH HIGHER AMOUNTS POSSIBLE. PERIODS OF HEAVY RAIN IN SHORT PERIODS OF TIME ALONG WITH SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS MAY LEAD TO RAPID RUN OFF AND FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR LOCATIONS ALONG AND WEST OF A LINE FROM BASTROP TO CLAYTON LOUISIANA TO BUDE MISSISSIPPI. HEAVY RAIN AND PONDING CAN BE EXPECTED FOR THE REST OF THE AREA. RAINFALL AMOUNTS FROM 1 TO 3 INCHES WILL BE POSSIBLE...CAUSING WATER TO ACCUMULATE ON ROADWAYS AND IN OTHER LOW LYING AREAS. ...NON PRECIPITATION... WINDS WILL INCREASE TODAY FOR MUCH OF MISSISSIPPI...SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN EXPECTED OVER A WIDE AREA WEST OF A LAUREL TO WINONA LINE. AS HURRICANE RITA MOVES FARTHER NORTH...STRONG WINDS WILL SPREAD NORTH AND EAST WITH SUSTAINED WINDS OF NEAR 30 MPH...AND GUSTS UP TO AROUND 50 MPH OVER EAST CENTRAL LOUISIANA AND SOUTHWEST MISSISSIPPI...ALONG AND SOUTHWEST OF A BROOKHAVEN TO VICKSBURG TO BASTROP LINE. WINDS HAVE ALREADY BEEN QUITE GUSTY OVER THE AREA THIS MORNING. JACKSON HAS REPORTED A PEAK SUSTAINED WIND OF 26 MPH...WITH A PEAK GUST OF 36 MPH...WHILE NATCHEZ-ADAMS CIVIL DEFENSE HAS REPORTED A GUST TO 47 MPH. WINDS WILL PROBABLY INCREASE A BIT MORE INTO THE EARLY AFTERNOON...BEFORE DIMINISHING SOMEWHAT THIS EVENING AS RITA WEAKENS. A COMBINATION OF WET GROUND OVER NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI...AND DAMAGED TREES AND LIMBS FROM KATRINA OVER CENTRAL AND SOUTHEAST MISSISSIPPI...WILL LIKELY LEAD TO DOWNED TREES AND LIMBS FROM THESE WINDS. SOME OF THESE LIMBS AND TREES MAY COME DOWN ON POWERLINES...AND POWER OUTAGES HAVE ALREADY BEEN REPORTED OVER PARTS OF THE AREA. BE ESPECIALLY ALERT FOR DEAD LIMBS THAT COULD FALL IF YOU ARE VENTURING OUTDOORS TODAY. ...FIRE DANGER... AN ELEVATED FIRE DANGER DUE TO NUMEROUS DOWNED TREES AND LIMBS CONTINUES TO EXIST ACCORDING TO THE MISSISSIPPI FORESTRY COMMISSION...PARTICULARLY ACROSS SOUTHEAST MISSISSIPPI WHERE NUMEROUS BURN BANS ARE IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ...DAYS TWO AND THREE...SUNDAY AND MONDAY... THE RISK OF SEVERE STORMS WILL CONTINUE INTO SUNDAY...AS SPIRAL BANDS FROM RITA MOVE SLOWLY ACROSS THE FORECAST AREA. THE MAIN RISK WILL CONTINUE TO BE FOR TORNADOES ASSOCIATED WITH THESE BANDS. THE MAGNITUDE OF THE RISK ON SUNDAY WILL BE DEPENDENT UPON HOW RAPIDLY RITA WEAKENS. AT THE PRESENT TIME...THE GREATEST RISK LOOKS TO BE ALONG THE INTERSTATE 55 CORRIDOR AS STEADY RAINS PERSIST TO THE WEST. ISOLATED STORMS MAY PRODUCE DAMAGING WINDS IN EASTERN MISSISSIPPI MAINLY DURING SUNDAY AFTERNOON AS LOW LEVEL WIND SHEAR INCREASES DURING THE DAYTIME HEATING. HEAVY RAINFALL WILL COVER MOST OF THE OUTLOOK AREA SUNDAY AND PERSIST ALL THE WAY INTO MONDAY MORNING. TOTAL RAINFALL AMOUNTS OF 6 TO 10 INCHES MAY BE COMMON OVER NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI BY MONDAY MORNING. ...DAYS FOUR THROUGH SEVEN...TUESDAY THROUGH FRIDAY... THE REMNANTS OF HURRICANE RITA WILL CONTINUE TO HANG AROUND THE REGION THROUGH THE FIRST PART OF THE WORK WEEK...PRODUCING INTERMITTENT AND OCCASIONALLY HEAVY RAIN OVER PORTIONS OF THE FORECAST AREA. ADDITIONAL RAIN AMOUNTS DURING THIS TIME OF A FEW INCHES ARE POSSIBLE IN ISOLATED SPOTS...WHICH COULD EXACERBATE ANY MINOR FLOODING PROBLEMS WHICH MAY OCCUR OVER THE WEEKEND. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...AMATEUR RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED THROUGH THE WEEKEND...ESPECIALLY FOR THE WESTERN AND SOUTHERN PORTIONS OF THE OUTLOOK AREA. OTHERWISE...ACTIVATION SHOULD NOT BE NEEDED NEXT MONDAY THROUGH FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Sep 24, 11:58 AM CDT, 25 minutes before
MSZ059-061-062-241730- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1158 AM CDT SAT SEP 24 2005 A BAND OF SQUALLS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH JEFFERSON AND FRANKLIN COUNTIES THROUGH 1 PM. THESE SQUALLS WILL PRODUCE WIND GUSTS OF 50 TO 55 MPH...TORRENTIAL RAINFALL...AND OCCASIONAL CLOUD TO GROUND LIGHTNING. PEOPLE SHOULD BE PREPARED FOR A FEW TREES TO BE DOWNED ALONG WITH POTENTIAL POWER OUTAGES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT SATURDAY AFTERNOON FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
Local storm report, Sep 24, 12:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1219 PM CDT SAT SEP 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM FUNNEL CLOUD 1 E FANNIN 32.42N 89.94W
09/24/2005 RANKIN MS AMATEUR RADIO
&&
AEGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 3:31 AM CDT | Lake Wind Advisory | JAN | Ashley, Chicot | 15 hr |
| Sep 24, 12:25 PM CDT | Tornado Warning | JAN | Chicot | 35 min |
| Sep 24, 2:05 PM CDT | Tornado Warning | JAN | Chicot | 25 min |
| Sep 24, 2:58 PM CDT | Tornado Warning | JAN | Chicot | 47 min |
| Sep 24, 5:24 PM CDT | Tornado Warning | JAN | Chicot | 36 min |
| Sep 24, 6:04 PM CDT | Tornado Warning | JAN | Chicot | 26 min |
| Sep 24, 6:31 PM CDT | Tornado Warning | JAN | Ashley, Chicot | 34 min |
Nearby
Tornado Warnings in Arkansas, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.